# SDR A6WA201140139

- Difficulty date: February 10, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 17,650 hours, 16,766 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Gouged
- Location: Bs 220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE PANEL 131AL CUT OUT HAS A GOUGED FASTENER HOLE.  REPAIRED FWD FUSELAGE PANEL 131AL CUT OUT IAW 601R-53-11-2066.
